Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
196 Doctors are Online

I have continues brown discharge while on birth control. Is it normal ?

Hello, I had unprotected sex on January 24th, then took a plan b pill the next day. After exactly one week, I had my period (early period due to plan b). The bleeding never seeme to stop. It continued on to turn into brown discharge and it still hasn t stopped. It s fAirly dark brown but sometimes a little light. What are the possible causes of this situation?
Asked On : Fri, 18 Feb 2011
Answers:  1 Views:  259
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Homeopath 's  Response
you have take a hormonal pill to avoid pregnancy following unprotected sex ;so bleeding is bound to occur but it has not it will be better to consult a Gynaecologist who can guide you better as you have already waited too long.
Answered: Fri, 18 Feb 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor